# SDR DALA2023061304828

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 72,886 hours, 27,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 L3 DOOR HANDLE STICKING OUT. CORRECTIVE ACTION: FULLY SECURED HANDLE, OPS NML. (4141830)
